# SDR JGVR20201001002

- Difficulty date: October 1, 2020
- Submitted: October 1, 2020
- Operation: General aviation
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 12,165 hours, 7,993 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE AREAS OF CORROSION ON THE EMERGENCY EXIT DOOR OUTER SKIN.  REMOVED THE FWD AND AFT CONTOUR RINGS FROM THE DOOR ASSEMBLY FOR ACCESS AND FOUND AN ADDITIONAL 24 AREAS OF CORROSION.  REPLACED CORRODED EMERGENCY EXIT DOOR WITH A REPAIR DOOR, CESSNA P/N 6911251-4.
